# SDR 2007UALA00606

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 50,404 hours, 17,101 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER GATE CORRODED ON OUTER LOWER FLANGE SURFACES.   [SUP 05-08-07]  REMOVED CORROSION AND FOUND TO BE WITHIN SRM LIMITS.  ORIGINAL MATERIAL THICKNESS OF 0.140" IS NOW DOWN TO 0.136" AFTER CORROSION REMOVAL.  NO COMPONENTS NEEDED TO BE REPLACED.
